# SDR ASOA04052

- Difficulty date: January 2, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE LEFT SEAT TRACK BETWEEN FRAME 36 TO FRAME 39 AND THE RIGHT SEAT TRACK BETWEEN FRAME 39 TO FRAME 40 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK BETWEEN FRAME 36 TO FRAME 39 AND THE RIGHT SEAT TRACK BETWEEN FRAME 39 TO FRAME 40 IAW SRM 51-25-04 AND 51-25-01.  (M)
